Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Two notes on recursively enumerable sets


Author: J. C. E. Dekker
Journal: Proc. Amer. Math. Soc. 4 (1953), 495-501
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058533-7
MathSciNet review: 0058533
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058533-7
Article copyright: © Copyright 1953 American Mathematical Society